Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 830413, 10 pages
http://dx.doi.org/10.1155/2014/830413
Research Article

On Construction of Solutions of Evolutionary Nonlinear Schrödinger Equation

SunEdison, 501 Pearl Drive, St. Peters, MO 63376, USA

Received 1 May 2014; Accepted 30 June 2014; Published 7 October 2014

Academic Editor: Nikolai A. Kudryashov

Copyright © 2014 Andrey Melnikov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. E. Zacharov and A. B. Shabath, “Integration of the nonlinear equations of mathematical physics by the method of the inverse scattering problem,” Funktsional. Anal. i Prilozhen, vol. 8, no. 3, pp. 43–53, 1974 (Russian), translation in Functional Analysis and Its Applications, vol. 8, no. 3, pp. 226–235, 1974. View at Google Scholar
  2. A. Melnikov, “On a theory of vessels and the inverse scattering,” In press, http://arxiv.org/abs/1103.2392.
  3. A. Melnikov, “Solution of the KdV equation on the line with analytic initial potential,” Accepted to Journal of Mathematical Physics, http://arxiv.org/abs/1303.5324.
  4. J. A. Ball, I. Gohberg, and L. Rodman, Interpolation of Rational Matrix Functions, vol. 45 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Melnikov, “Finite-dimensional Sturm-Liouville vessels and their tau functions,” Integral Equations and Operator Theory, vol. 71, no. 4, pp. 455–490, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Alpay, A. Melnikov, and V. Vinnikov, “Un algorithme de Schur pour les fonctions de transfert des systèmes surdéterminés invariants dans une direction,” Comptes-Rendus Mathématiques, vol. 347, no. 13-14, pp. 729–733, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Alpay, A. Melnikov, and V. Vinnikov, “Schur algorithm in the class SI of J-contractive functions intertwining solutions of linear differential equations,” Integral Equations and Operator Theory, vol. 74, no. 3, pp. 313–344, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Melnikov and V. Vinnikov, “Null/pole interpolation problem in the class RI of rational functions intertwining solutions of linear differential equations,” Complex Analysis and Operator Theory, 2014. View at Publisher · View at Google Scholar
  9. A. Melnikov, “Solution of the KdV equation using evolutionary vessels,” submitted, http://arxiv.org/abs/1110.3495.
  10. A. Melnikov, “Inverse scattering of canonical systems and their evolution,” Complex Analysis and Operator Theory, 2014. View at Publisher · View at Google Scholar
  11. M. S. Livšic, “Commuting nonselfadjoint operators and solutions of systems of partial differential equations generated by them,” Soobshch. Akad. Nauk Gruzin. SSR, vol. 91, no. 2, pp. 281–284, 1978 (Russian). View at Google Scholar · View at MathSciNet
  12. M. S. Livšic, “Vortices of 2D systems,” Operator Theory: Advances and Applications, vol. 123, pp. 7–41, 2001. View at Google Scholar
  13. A. Melnikov and V. Vinnikov, “Overdetermined 2D systems invariant in one direction and their transfer functions,” submitted, http://arXiv.org/abs/0812.3779.
  14. A. Melnikov and V. Vinnikov, “Overdetermined conservative 2D systems, invariant in one direction and a generalization of Potapov's theorem,” http://arxiv.org/abs/0812.3970.
  15. I. Gohberg and M. Krein, Introduction to the Theory of Linear Non-Selfadjoint Operators, Translations of AMS, 1969.